Alert archive / Ohio / Small Craft Advisories in 2015
Small Craft Advisory 39, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Oct 12, 2015, 9:21 PM EDT. It took effect at Oct 13, 2015, 4:10 AM EDT. It was in force for 34 hr.
The area
The counties it named.
The facts
- Issued
- Oct 12, 2015, 9:21 PM EDT (01:21 UTC)
- In effect from
- Oct 13, 2015, 4:10 AM EDT
- Expired
- Oct 14, 2015, 2:00 PM EDT
- In force
- 34 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
048 WHUS71 KCLE 130121 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 921 PM EDT MON OCT 12 2015 LEZ145>149-130930- /O.NEW.KCLE.SC.Y.0039.151013T1100Z-151014T1400Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 921 PM EDT MON OCT 12 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TUESDAY TO 10 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM TUESDAY TO 10 AM EDT WEDNESDAY. * WINDS...SOUTHWEST WINDS OF 10 TO 20 KNOTS WILL BECOME WEST AT 15 TO 25 KNOTS EARLY TUESDAY AND THEN CONTINUE INTO WEDNESDAY MORNING. * WAVES/SEAS...WAVES OF 1 TO 3 FEET WILL BUILD TO 3 TO 5 FEET TUESDAY MORNING AND TO 5 TO 7 BY LATE IN THE DAY. WAVES WILL NOT SUBSIDE BELOW SMALL CRAFT CRITERIA TILL SOMETIME WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
7 follow-up statements
275 WHUS71 KCLE 130810 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 410 AM EDT TUE OCT 13 2015 .A STRONG AREA OF LOW PRESSURE MOVING EASTWARD ACROSS NORTHERN QUEBEC WILL DRAG A TROUGH ACROSS LAKE ERIE TODAY. LEZ142>144-131615- /O.EXB.KCLE.SC.Y.0039.151013T0810Z-151014T0300Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- 410 AM EDT TUE OCT 13 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM EDT THIS EVENING. * WINDS...WEST WINDS OF 15 TO 25 KNOTS ARE EXPECTED THIS MORNING. WINDS WILL SLOWLY DECREASE TO 10 TO 20 KNOTS AS THEY SHIFT TO THE NORTHWEST LATE THIS AFTERNOON INTO THE EVENING. * WAVES/SEAS...WAVES OF 2 TO 4 FEET WILL BE COMMON THROUGH THE DAY. HOWEVER THERE MAY BE A BRIEF PERIOD LATE THIS MORNING INTO EARLY AFTERNOON WHERE WAVES BUILD TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ145>149-131615- /O.EXT.KCLE.SC.Y.0039.151013T0810Z-151014T1400Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 410 AM EDT TUE OCT 13 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT WEDNESDAY... * WINDS...SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL BECOME WEST THIS MORNING. AS A TROUGH CROSSES LAKE ERIE THIS AFTERNOON WINDS WILL SHIFT TO THE NORTHWEST. * WAVES/SEAS...WAVES WILL BUILD TO 3 TO 5 FEET THIS MORNING AND TO 5 TO 7 FEET BY LATE IN THE DAY. WAVES WILL NOT SUBSIDE BELOW SMALL CRAFT CRITERIA UNTIL SOMETIME WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
540 WHUS71 KCLE 131327 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 927 AM EDT TUE OCT 13 2015 .A STRONG AREA OF LOW PRESSURE MOVING EASTWARD ACROSS NORTHERN QUEBEC WILL DRAG A TROUGH ACROSS LAKE ERIE TODAY. LEZ145>149-132130- /O.CON.KCLE.SC.Y.0039.000000T0000Z-151014T1400Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 927 AM EDT TUE OCT 13 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT WEDNESDAY... * WINDS...WINDS WILL BE WEST AROUND 15 TO 25 KNOTS FOR MOST OF THE DAY. AS A TROUGH CROSSES LAKE ERIE THIS AFTERNOON WINDS WILL SHIFT TO THE NORTHWEST. * WAVES/SEAS...WAVES WILL BUILD TO 5 TO 7 FEET BY LATE IN THE DAY. WAVES WILL NOT SUBSIDE BELOW SMALL CRAFT CRITERIA UNTIL SOMETIME WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ142>144-132130- /O.CON.KCLE.SC.Y.0039.000000T0000Z-151014T0300Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- 927 AM EDT TUE OCT 13 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS...WEST WINDS OF 15 TO 25 KNOTS. WINDS WILL SHIFT TO THE NORTHWEST LATE THIS AFTERNOON INTO THE EVENING. * WAVES/SEAS...WAVES OF 2 TO 4 FEET WILL BE COMMON THROUGH THE DAY. HOWEVER THERE MAY BE BRIEF PERIODS WHERE WAVES BUILD TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
758 WHUS71 KCLE 131946 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 346 PM EDT TUE OCT 13 2015 .COLD AIR MOVING INTO THE REGION BEHIND A COLD FRONT WILL KEEP BREEZY CONDITIONS AND ROUGH WAVES ON LAKE ERIE TONIGHT. LEZ145>149-140400- /O.CON.KCLE.SC.Y.0039.000000T0000Z-151014T1400Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 346 PM EDT TUE OCT 13 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT WEDNESDAY... * WINDS...WINDS WILL BE WEST AROUND 15 TO 25 KNOTS THEN BECOME NORTHWEST 10 TO 20 KT AFTER MIDNIGHT. * WAVES/SEAS...WAVES OF 5 TO 7 FEET WILL SUBSIDE BELOW 4 FEET WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ142>144-140300- /O.CON.KCLE.SC.Y.0039.000000T0000Z-151014T0300Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- 346 PM EDT TUE OCT 13 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS...WEST WINDS OF 15 TO 25 KNOTS THIS EVENING WILL BECOME NORTHWEST 10 TO 20 KT OVERNIGHT. * WAVES/SEAS...WAVES OF 3 TO 5 FEET WILL GRADUALLY DIMINISH OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
574 WHUS71 KCLE 140141 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 941 PM EDT TUE OCT 13 2015 .COLD AIR MOVING INTO THE REGION BEHIND A COLD FRONT WILL KEEP BREEZY CONDITIONS AND ROUGH WAVES ON LAKE ERIE TONIGHT. LEZ142>144-140245- /O.CAN.KCLE.SC.Y.0039.000000T0000Z-151014T0300Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- 941 PM EDT TUE OCT 13 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LEZ145>149-140945- /O.CON.KCLE.SC.Y.0039.000000T0000Z-151014T1400Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 941 PM EDT TUE OCT 13 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT WEDNESDAY... * WINDS...WINDS WILL BE WEST AROUND 15 TO 25 KNOTS THEN BECOME NORTHWEST 10 TO 20 KNOTS AFTER MIDNIGHT. * WAVES/SEAS...WAVES OF 5 TO 7 FEET WILL SUBSIDE BELOW 4 FEET WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
530 WHUS71 KCLE 140706 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 306 AM EDT WED OCT 14 2015 LEZ145>149-141400- /O.CON.KCLE.SC.Y.0039.000000T0000Z-151014T1400Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 306 AM EDT WED OCT 14 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * WINDS...WEST TO NORTHWEST WINDS OF 15 TO 20 KNOTS WILL DIMINISH TO 10 TO 15 KNOTS LATE THIS MORNING. * WAVES/SEAS...WAVES OF 4 TO 6 FEET WILL SUBSIDE TO 2 TO 4 FEET LATE THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
466 WHUS71 KCLE 141356 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 956 AM EDT WED OCT 14 2015 LEZ145-146-141500- /O.EXP.KCLE.SC.Y.0039.000000T0000Z-151014T1400Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- 956 AM EDT WED OCT 14 2015 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 AM EDT THIS MORNING... WAVES OF 2 TO 4 FEET WILL DECREASE TO 1 TO 3 FEET TODAY AS NORTHWEST WINDS SETTLE INTO THE 5 TO 15 KNOT RANGE. $$ LEZ147>149-141800- /O.EXT.KCLE.SC.Y.0039.000000T0000Z-151014T1800Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 956 AM EDT WED OCT 14 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WINDS...WEST TO NORTHWEST WINDS OF 15 TO 20 KNOTS WILL DIMINISH TO 10 TO 15 KNOTS THIS AFTERNOON. * WAVES/SEAS...WAVES OF 3 TO 5 FEET WILL SUBSIDE TO 2 TO 4 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
990 WHUS71 KCLE 141808 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 208 PM EDT WED OCT 14 2015 LEZ147>149-141915- /O.EXP.KCLE.SC.Y.0039.000000T0000Z-151014T1800Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 208 PM EDT WED OCT 14 2015 ...SMALL CRAFT ADVISORY HAS EXPIRED... NORTHWEST WINDS OF 10 TO 20 KNOTS WILL BECOME WESTERLY TONIGHT. WAVES HAVE SETTLED INTO THE 2 TO 4 FOOT RANGE SO THE SMALL CRAFT ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Oct 12, 9:11 PM EDT, 10 minutes earlier.
Area forecast discussion, Oct 12, 9:11 PM EDT, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 911 PM EDT MON OCT 12 2015 .SYNOPSIS... A COLD FRONT WILL QUICKLY SWEEP EAST ACROSS THE AREA TONIGHT AS LOW PRESSURE PASSES NORTH OF THE GREAT LAKES REGION. A REINFORCING COLD FRONT WILL MOVE THROUGH ON TUESDAY. HIGH PRESSURE WILL BUILD FROM THE NORTHERN PLAINS TO THE OHIO VALLEY ON WEDNESDAY. && .NEAR TERM /THROUGH TUESDAY/... FIRST COLD FRONT WITH DRIER AIR NOW NEAR INTERSTATE 75 WITH PRE-FRONTAL TROUGH NEAR MFD. THREAT FOR SHRA WILL END WITH FROPA AS IT WORKS EAST ACROSS THE CWA THRU THE NIGHT. INITIAL BAND OF CONVECTION THAT WAS PROGGED BY THE HRRR AND RAP TO INCREASE REMAINS VERY WEAK WITH LITTLE PRECIP GETTING TO THE GROUND. HRRR AND RAP NOW SHOWING MUCH LESS PRECIP AFTER REINITIALIZING WITH THE LATEST RADAR INPUT. WILL BACK OFF POPS SOME EXCEPT FOR THE SOUTH/SE. && .SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/... COLD ADVECTION WILL CONTINUE ON TUESDAY USHERING IN A MUCH COOLER AIRMASS. HIGHS WILL PEAK IN THE UPPER 50S TO NEAR 60 DEGREES WITH MOSTLY CLOUDY SKIES. A BROAD TROUGH WILL BE IN PLACE ACROSS THE EASTERN GREAT LAKES WITH BEST CHANCES FOR SHOWERS DOWNWIND OF LAKE ERIE. THERE IS A LITTLE BIT OF ENHANCED CONVERGENCE WITH SOUTHWEST FLOW ON THE LAND AND WESTERLY FLOW ON THE LAKE. 850MB TEMPS WILL DROP TO AS LOW AS 1C ON WEDNESDAY MORNING SO EXPECT LAKE EFFECT RAIN SHOWERS TO CONTINUE INTO AT LEAST WEDNESDAY MORNING BEFORE DRIER AIR AND HIGH PRESSURE STARTS TO ARRIVE DURING THE AFTERNOON FROM THE WEST. MODELS CONTINUE TO SHOW ANOTHER LOW PRESSURE SYSTEM SLIDING SOUTHEAST THROUGH THE GREAT LAKES REGION ON THURSDAY. SOUTHWESTERLY FLOW AHEAD OF THIS SYSTEM ON THURSDAY WILL HELP TEMPERATURES TO RECOVER SEVERAL DEGREES AHEAD OF THE NEXT FRONT. DID START TO INCREASE POPS ON THURSDAY NIGHT AS THE NEXT FRONT MOVES THROUGH. && .LONG TERM /FRIDAY THROUGH MONDAY/... THE LONGWAVE PATTERN WILL BECOME AMPLIFIED ACROSS THE CONUS WITH DEEP TROUGHING OVER THE NORTHEAST. AS A WHOLE THE TROUGHING WILL LEND ITSELF TO MUCH BELOW NORMAL TEMPERATURES FRIDAY AND SATURDAY NIGHT...GENERAL CLOUDINESS...AND THE CHANCE FOR SOME LAKE EFFECT RAIN/SNOW IN THE FAR EASTERN PART OF THE SNOWBELT. THE FIRST WAVE OF COLD AIR WILL ARRIVE WITH A COLD FRONT LATE FRIDAY NIGHT. FRIDAY NIGHT LOWS WILL FALL BACK INTO MID AND UPPER 30S AS H850 TEMPERATURES DIP BELOW 0C. WE COULD GET COOLER DEPENDING ON CLOUD COVER...BUT RIGHT NOW IT APPEARS THERE WILL BE SOME MOISTURE TRAPPED BENEATH THE INVERSION TO STABILIZE TEMPERATURES SOME. THE TROUGH WILL CONTINUE TO DEEPEN INTO SATURDAY AS THE O DEG C H850 ISOTHERM MIGRATES SOUTH INTO SOUTHERN WEST VIRGINIA. THIS COOLING ALOFT WILL SUPPORT EVEN COOLER TEMPERATURES SATURDAY NIGHT. DEW POINTS WILL ALSO BE A FEW DEGREES LOWER TOO AND MOST AREAS OUTSIDE THE SNOWBELT WILL BE MOSTLY CLEAR TO CLEAR. RIGHT NOW LOWS HAVE BEEN PROGGED A DEG OR TWO COOLER YET...CLOSER TO FREEZING. IF NOT FRIDAY NIGHT...THEN DEFINITELY SATURDAY NIGHT...FROST WILL FORM. FREEZES ARE ALSO NOT OUT OF THE QUESTION IN SOME OF THE COOLER SPOTS SATURDAY NIGHT. WITH THE COLD POOL ALOFT...LAKE EFFECT RAIN/SNOW SHOWERS WILL GET GOING FRIDAY INTO SATURDAY BEHIND THE FRONT WITH NORTHWEST FLOW OFF THE LAKE. NOT SURE HOW MUCH THOUGH WITH VERY DRY AIR IN PLACE ON SATURDAY AS HIGH PRESSURE FILLS IN BEHIND THE FRONT. AT THIS POINT...GIVEN THE DRIER AIRMASS...RESTRICTED THE COVERAGE TO THE AREAS IMMEDIATELY DOWNWIND OF THE LAKE. && .AVIATION /00Z TUESDAY THROUGH SATURDAY/... A STRONG UPPER LEVEL TROUGH AND ASSOCIATED SURFACE COLD FRONT WILL MOVE THROUGH THE GREAT LAKES REGION OVER THE NEXT 24 TO 30 HOURS BRINGING A SLIGHT CHANCE OF RAIN EARLY IN THE TAF PERIOD AND GUSTY WINDS THROUGH TUESDAY EVENING. THE SURFACE COLD FRONT IS NOT GENERATING MUCH RAIN AHEAD OF IT DUE TO DRY AIR AS NOTED BY THE DEW POINTS IN THE UPPER 40S OR LOW 50S...THUS CONFIDENCE IN ANY RAIN IMPACTING A TERMINAL IS LOW...BUT THE BEST CHANCE IS AT THE EASTERN TAF SITES OF YNG AND ERI. THE FRONT LOOKS TO PROGRESS EAST FROM TOL/FDY AROUND 01Z TO CLE AT 04Z TO YNG/ERI BY 08Z. WITH WEST WINDS AT DAYBREAK TOMORROW CONSIDERABLE CLOUDINESS AND GUSTY WINDS WILL CONTINUE THROUGHOUT THE DAY WITH COLD AIR ADVECTION BEHIND THE FRONT. .OUTLOOK...NON-VFR POSSIBLE MAINLY NE OH AND NW PA WED THRU FRI. && .MARINE... WINDY TODAY. WINDIER TOMORROW. SOUTH TO SOUTHWEST FLOW THIS AFTERNOON WILL SLOWLY SHIFT NORTH OF WEST THROUGH THE OVERNIGHT WITH THE PASSAGE OF A COLD FRONT. A SMALL CRAFT ADVISORY WILL MORE THAN LIKELY BE NEEDED FROM THE ISLANDS EAST FOR TUESDAY NIGHT THROUGH A GOOD PORTION OF WEDNESDAY. WEDNESDAY THE WIND WILL BEGIN TO DIMINISH SOME AS HIGH PRESSURE GRADUALLY WORKS IN FROM THE WEST. THURSDAY NIGHT THE HIGH SHIFTS OFF THE EAST COAST AND THE WIND BECOMES MORE SOUTHERLY AHEAD OF A COLD FRONT THAT WILL MOVE THROUGH LATE THURSDAY INTO FRIDAY. BEHIND THE FRONT THE WIND BECOMES NORTHWEST. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...KEC NEAR TERM...KEC/ADAMS SHORT TERM...KEC LONG TERM...MAYERS AVIATION...KUBINA/SEFCOVIC MARINE...MAYERS
Hazardous weather outlook, Oct 12, 3:45 AM EDT, 17 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 345 AM EDT MON OCT 12 2015 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-130845- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 345 AM EDT MON OCT 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in Ohio, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.